MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS AVALON CL FETAL & MATERNAL PATCH

PHILIPS MEDICAL SYSTEMS AVALON CL FETAL & MATERNAL PATCH
Model Number 989803196341
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 04/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the patches used with the avalon cl fetal & maternal pod caused burning of the patient's skin.
 
Additional Manufacturer Narrative
This report is based on information provided by our philips complaint handling team.Philips received a complaint on april 11, 2023, regarding the avalon cl fetal & maternal patch lot unspecified indicating that the patient reported burning and discomfort when the nurse removed the patch.The actual patches were not made available for evaluation to determine the actual cause of the reported incident.It was advised that a first step prior to usage of the product is to discuss skin sensitivity with the patient to assess patient eligibility for usage with the product.Red marks are to be expected per product specifications.It was also advised that any patch removal be conducted slowly and at a low angle to reduce skin damage and irritation as a precaution.

Brand Name
AVALON CL FETAL & MATERNAL PATCH
Common Device Name
AVALON CL FETAL & MATERNAL PATCH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16962414
Report Number1218950-2023-00347
Device Sequence Number14761892
Product Code HGM
UDI-Device Identifier20884838059324
UDI-Public20884838059324
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803196341
Device Catalogue Number989803196341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale